MathSciNet Relay Station
MathSciNet bibliographic data
MR1449544 81T10 (35Q58)
Leznov, A. N.; Piette, B.; Zakrzewski, W. J. On the integrability of pure Skyrme models in two dimensions. J. Math. Phys. 38 (1997), no. 6, 3007–3011.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement